MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE FEMORAL ANGIOGRAPHY (AFMME)503; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE FEMORAL ANGIOGRAPHY (AFMME)503; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN30AFMMF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Doctor reported after drying hands with cotton towel pwtb04-stm from the femoral angiography pack san30afmmf during an interventional cardiology procedure he noticed his gloves had blue lint.No adverse event was reported.No further information was provided when requested.
 
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.152g/10pcs.No sample was returned for investigation.Photo was provided.Blue lint was found on the glove.According to our supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process, the suction process was added before product's final folding and workers do it according to standard operation procedure requirement, linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), in the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.

Brand Name
FEMORAL ANGIOGRAPHY (AFMME)503
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12277494
Report Number1423537-2021-00658
Device Sequence Number14127180
Product Code OEQ
UDI-Device Identifier10887488908717
UDI-Public10887488908717
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN30AFMMF
Device Catalogue NumberSAN30AFMMF
Device Lot Number629356
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR